# SDR DXTA2012061804998

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Card
- Part number: 024100020011
- Part serial: 325011
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN THE FLAPS WERE SELECTED TO 10 THE SLAT CAME OUT THEN THE FLAP CONTROL CIRCUIT BREAKER POPPED.  A GO AROUND WAS DONE AND DECLARED A EMERGENCY.  CHECK LIST WAS RUN AND A NO FLAP LANDING WAS PERFORMED.  APPEARS TO BE RELATED TO REPEAT ISSUE FROM EARILER IN THE WEEK.  RESET CIRCUIT BREAKER ON GROUND IAW DIRECTION AND FLAPS OPERATED NORMALLY.  FOUND FLAP POTS AT FULL UP POSITION TO BE AT MAX LIMITS.  READJUSTED FLAP POTS AND REPLACED 50WW PC CARD IAW MM 25-51-09-820-801 AND MM 27-51-09-820-801.  OPS CHECKED GOOD.
